# SDR REXA2024080500608

- Difficulty date: July 29, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 36,317 hours, 26,820 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 900012012
- Condition: Inoperative
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESENDING THROUGH 10,000 FEET ON ARRIVAL, BRAKE OVHT WARNING MESSAGE SHOWED AT 200 KNOTS AND LOWERED GEAR. RAN QRH AND MESSAGE CLEARED.  DEFERED RH OUTBOARD BRAKE TEMP INDICATION MEL 2-46-1D CAT C M PROCEDURE C/W MOC NOTIFIED 7821 PLACARD INSTALLE BACK DATE 23 JULY 2024 CARLOS BRAVO-STS LINE MAINT.  R & R RT OTBD BRAKE IAW JC 900-32-730-901. OPS AND LEAK CHECK GOOD. MMO2 UPDATED. PLACARD REMOVED. ALL MX PROCEDURES COMPLIED IWTH.
